Alert archive / Missouri / Flash Flood Warnings in 2006
Flash Flood Warning 111, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Sep 17, 2006, 10:16 AM CDT for Lawrence County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 17, 2006, 10:16 AM CDT (15:16 UTC)
- Expired
- Sep 17, 2006, 4:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Lawrence County, MO
The radar
The Springfield radar (KSGF), 45 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 17, 12:00 PM CDT | HEAVY RAIN 5.5 | Miller, MO | 5.50 INCHES OF RAIN IN THE PAST 5 HOURS. |
| Sep 17, 12:39 PM CDT | FLASH FLOOD | 2 Ne Miller, MO | LOW WATER CROSSING FLOODED AT FARM ROAD 2037. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 143 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.3 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1535 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 171525 FFWSGF MOC109-172115- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1016 AM CDT SUN SEP 17 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... LAWRENCE COUNTY IN SOUTHWEST MISSOURI. * UNTIL 415 PM CDT * AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. SINCE 7 AM...A LOCAL OBSERVER NEAR MILLER HAD THREE INCHES OF RAINFALL SINCE 7 AM...AND DOPPLER RADAR HAD INDICATED A BROAD AREA OF TWO TO THREE INCHES ACROSS MOST OF LAWRENCE COUNTY...LOCALIZED FLASH FLOODING IS BECOMING LIKELY TODAY. MORE HEAVY RAINFALL IS LIKELY THROUGH NOON WITH AN ADDITIONAL ONE TO TWO INCHES OF RAIN EXPECTED ACROSS LAWRENCE COUNTY WITH LOCALIZED HIGHER AMOUNTS. SPECIFICALLY...GOOSE AND TURNBACK CREEKS WILL LIKELY BE RISING SIGNIFICANTLY...WITH SOME AREAS EXPERIENCING FIELD FLOODING ALONG THE CREEKS AND SOME LOW WATER CROSSINGS FLOODED. THE LOW WATER CROSSING ON ROUTE DD...IN NORTHERN LAWRENCE COUNTY WILL LIKELY BE FLOODED TODAY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILLER AND I-44 NEAR MILE MARKER 50 DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. LAT...LON 3694 9407 3696 9364 3729 9361 3727 9395 $$ JLT
4 follow-up statements
000 WGUS73 KSGF 171605 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1057 AM CDT SUN SEP 17 2006 MOC109-172115- LAWRENCE MO- 1057 AM CDT SUN SEP 17 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR LAWRENCE COUNTY... AT 1051 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILLER AND I-44 NEAR MILE MARKER 50. RAINFALL TOTALS HAVE SIGNIFICANTLY INCREASED SINCE 7 AM...AND DOPPLER RADAR HAS ESTIMATED BETWEEN THREE AND FOUR INCHES OF RAIN HAD FALLEN AROUND MILLER...STOTTS CITY AND CHESAPEAKE. LOCALLY HIGHER AMOUNTS ARE LIKELY WHERE DOPPLER RADAR HAD ESTIMATED BETWEEN THREE TO FOUR INCHES. ALTHOUGH THE HEAVIEST RAINFALL WILL LIKELY BEGIN TO DIMINISH BY NOON...TOTAL RAINFALL AMOUNTS COULD APPROACH FIVE INCHES IN LOCALIZED AREAS WHICH WILL CAUSE FLASH FLOODING. BE ESPECIALLY CAREFUL NEAR STREAMS AND CREEKS WHICH WILL BE RUNNING HIGH DURING THE AFTERNOON HOURS. SPECIFIC LOW WATER CROSSINGS THAT WILL BE AFFECTED BY THE FLOODING ARE STAHL CREEK...SYCAMORE BRANCH...TURNBACK CREEK...TRUITT CREEK...AND GOOSE CREEK. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SPRINGFIELD. LAT...LON 3694 9407 3696 9364 3729 9361 3727 9395 $$ JLT
000 WGUS73 KSGF 171651 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1147 AM CDT SUN SEP 17 2006 MOC109-172115- LAWRENCE MO- 1147 AM CDT SUN SEP 17 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR LAWRENCE COUNTY... AT 1144 AM CDT...A LOCAL OBSERVER NEAR MILLER IN NORTHERN LAWRENCE COUNTY REPORTED 5.50 INCHES OF RAINFALL SINCE 7 AM. RAINFALL TOTALS HAVE SIGNIFICANTLY INCREASED SINCE 7 AM...AND DOPPLER RADAR HAS ESTIMATED BETWEEN FOUR AND FIVE INCHES OF RAIN HAD FALLEN AROUND MILLER...STOTTS CITY AND CHESAPEAKE. ALTHOUGH THE HEAVIEST RAINFALL WILL LIKELY BEGIN TO DIMINISH EARLY THIS AFTERNOON...TOTAL RAINFALL AMOUNTS COULD APPROACH SIX TO SEVEN INCHES IN LOCALIZED AREAS WHICH WILL CAUSE FLASH FLOODING. BE ESPECIALLY CAREFUL NEAR STREAMS AND CREEKS WHICH WILL BE RUNNING HIGH DURING THE AFTERNOON HOURS. SPECIFIC LOW WATER CROSSINGS THAT WILL BE AFFECTED BY THE FLOODING ARE STAHL CREEK...SYCAMORE BRANCH...TURNBACK CREEK...TRUITT CREEK...AND GOOSE CREEK. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. LAT...LON 3694 9407 3696 9364 3729 9361 3727 9395 $$ JLT
000 WGUS73 KSGF 171742 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1240 PM CDT SUN SEP 17 2006 MOC109-172115- LAWRENCE MO- 1240 PM CDT SUN SEP 17 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR LAWRENCE COUNTY... AT 1234 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLOODING ALONG COUNTY ROAD 2037...TWO MILES NORTHEAST OF MILLER. RAINFALL TOTALS HAVE SIGNIFICANTLY INCREASED SINCE 7 AM...AND DOPPLER RADAR HAS ESTIMATED BETWEEN FOUR AND SIX INCHES OF RAIN HAD FALLEN AROUND MILLER...STOTTS CITY AND CHESAPEAKE. ALTHOUGH THE HEAVIEST RAINFALL IS DIMINISHING EARLY THIS AFTERNOON...TOTAL RAINFALL AMOUNTS COULD APPROACH SIX TO EIGHT INCHES IN LOCALIZED AREAS WHICH WILL CAUSE FLASH FLOODING. BE ESPECIALLY CAREFUL NEAR STREAMS AND CREEKS WHICH WILL BE RUNNING HIGH DURING THE AFTERNOON HOURS. SPECIFIC LOW WATER CROSSINGS THAT WILL BE AFFECTED BY THE FLOODING ARE STAHL CREEK...SYCAMORE BRANCH...TURNBACK CREEK...TRUITT CREEK...AND GOOSE CREEK. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3694 9407 3696 9364 3729 9361 3727 9395 $$ JLT
000 WGUS73 KSGF 172108 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 405 PM CDT SUN SEP 17 2006 MOC109-172115- LAWRENCE MO- 405 PM CDT SUN SEP 17 2006 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 415 PM CDT FOR LAWRENCE COUNTY... ALTHOUGH RAINFALL TOTALS RANGED FROM THREE TO LOCALLY SIX INCHES ACROSS THE WARNED AREA...NO ADDITIONAL REPORTS OF FLOODING HAVE BEEN RECEIVED AND THE RUNOFF FROM EARLIER RAINFALL IS NEARLY COMPLETE. THEREFORE...THE FLASH FLOOD WARNING FOR LAWRENCE COUNTY WILL BE ALLOWED TO EXPIRE AT 415 PM. LAT...LON 3694 9407 3696 9364 3729 9361 3727 9395 $$ JLT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 6:35 AM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Sep 17, 6:35 AM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 635 AM CDT SUN SEP 17 2006 .UPDATE... CONVECTION WAS SPREADING EAST INTO THE FORECAST AREA EARLY SUNDAY IN RESPONSE TO INCREASING SYNOPTIC SCALE ASCENT ASSOCIATED WITH UPPER JET STREAKING ACROSS THE PLAINS. CONVECTION WAS ALSO PUSHING NORTHEAST OUT OF OKLAHOMA IN ADVANCE OF A MINOR SHORTWAVE EMBEDDED IN THE SUBTROPICAL JET. SHOWERS AND THUNDERSTORMS WILL INCREASE THROUGH THE MORNING AS THE AFOREMENTIONED FEATURES PROVIDE AMPLE LIFT...AND THE LOWER ATMOSPHERIC COLUMN CONTINUES TO MOISTEN. FOSTER && .DISCUSSION... FRONTAL BOUNDARY HAS LIT UP TO OUR WEST AS ADVERTISED. NOSE OF 50-60KT LLJ CONTINUES TO ADVECT RICH LOW LEVEL THETA-E AIR INTO SOUTHWEST MISSOURI. IN THE PREFRONTAL WARM SECTOR...CONDITIONS ARE MUGGY THIS MORNING WITH TEMPS IN THE UPPER 70S/LOWER 80S AND DEWPOINTS GENERALLY IN THE UPPER 60S. MID/UPPER LEVEL SUBTROPICAL MOISTURE FROM THE REMNANTS OF LANE IS BEGINNING TO MAKE PROGRESS INTO SOUTHERN MISSOURI. THE EFFECTS OF THIS WILL LIKELY BE IN THE FORM OF CLOUD COVER OVER SOUTH CENTRAL MISSOURI...WHICH WILL HINDER SIGNIFICANT DIURNAL DESTABILIZATION. ANOTHER AREA OF INTEREST IS A WAVE ACROSS SOUTH TEXAS RESULTING IN DEEP CONVECTION /AS PER MORNING IR CLOUD TOPS/. THIS PIECE OF ENERGY IS PROGGED TO TRAVEL NORTHEASTWARD THIS MORNING INTO ARKANSAS. THIS WILL ENCOURAGE SEVERE THUNDERSTORM DEVELOPMENT TO OUR SOUTH THIS MORNING AS THE FRONTAL BOUNDARY TRAVERSES OUR AREA. STORY REMAINS CONSISTENT REGARDING SEVERE WEATHER POTENTIAL ACROSS THE OZARKS TODAY. FLOW AND BULK SHEAR VECTORS PARALLEL TO THE COLD FRONT WILL SUPPORT CONTINUED LINEAR DEVELOPMENT. LACK OF STEEP 700-500MB LAPSE RATES WILL RESULT IN WEAK INSTABILITY. FORECAST SOUNDINGS FOR THIS AFTERNOON ACROSS OUR SOUTHEASTERN ZONES SHOW MODEST SHEAR THROUGH THE LOWER HALF OF THE ATMOSPHERE...MORE CONDUCIVE TO MULTICELLULAR DEVELOPMENT AS OPPOSED TO SUPERCELL STRUCTURES. HOWEVER...IF A DISCRETE CELL OR TWO CAN DEVELOP /PRIMARILY ACROSS OUR SOUTHEAST CWA/ IT WOULD BE CAPABLE OF DAMAGING WIND GUSTS. LARGE HAIL THREAT IS MINIMAL FOR OUR AREA GIVEN HIGH FREEZING LEVELS AND AFOREMENTIONED LACK OF SHEAR AND STEEP LAPSE RATES. HEAVY RAINFALL IS STILL POSSIBLE FOR AREAS ROUGHLY ALONG AND SOUTHEAST OF THE I-44 CORRIDOR THIS AFTERNOON. FORECAST SOUNDINGS AND BUFKIT OFFER SOME SEMBLANCE OF LONG SKINNY CAPE AND MARGINALLY DEEP WARM CLOUD LAYERS. CONTINUED LOW LEVEL THETA-E ADVECTION ON THE HEELS OF 20KT SOUTHWESTERLY WINDS WILL PROVIDE A BELT OF MOISTURE INTO THE AREA. 00Z UPPER AIR ANALYSIS SHOWS DOWNSTREAM PRECIPITABLE WATER VALES FROM 1.6-1.8 INCHES. ALL OF THIS IS MEASURED IN AN EXPECTED MAXIMA OF K INDICES ACROSS SOUTH CENTRAL AND SOUTHEAST MISSOURI THIS AFTERNOON. IN THE WAKE OF TODAYS SYSTEM...MID/UPPER LEVEL RIDGING WILL COMMENCE ACROSS THE PLAINS AS A MODIFIED CANADIAN SURFACE HIGH SPREADS INTO OUR AREA. COOLER AND DRIER AIR WILL BE IN STORE FOR THE OZARKS ON TUESDAY AND WEDNESDAY...WITH MORNING LOWS IN THE MID/UPPER 40S AND HIGHS COMFORTABLY IN THE 70S. WOULDNT BE SURPRISED TO SEE A FEW READINGS IN THE UPPER 60S ON TUESDAY...ESPECIALLY ACROSS CENTRAL MISSOURI. NEXT UPPER TROUGH WILL DIP INTO THE FOUR CORNERS REGION BY THURSDAY. THERE IS SOME MODEL DISCREPANCY IN REGARDS TO THE EVOLUTION OF THIS SYSTEM...BUT THE GFS...ECMWF...AND CANADIAN GENERALLY AGREE OF AN IMPACT ON THE OZARKS LATE IN THE WORK WEEK. LACK OF MOISTURE WILL INITIALLY BE AN ISSUE. HOWEVER...THE POSITION OF THE TROUGH WILL LIKELY DRAW UP SOME MID/UPPER LEVEL MOISTURE FROM THE REMNANTS OF MIRIAM. A FEW DAYS OF SOUTHERLY LOW LEVEL FLOW MID-WEEK AND A SURFACE LOW ACROSS THE CENTRAL PLAINS WILL SET UP A NICE WARM AIR/MOIST ADVECTION REGIME AND ALLOW THE GULF TO OPEN UP. MOST SIGNIFICANT CHANGE TO THE EXTENDED FORECAST WAS TO BUMP UP TO 30 POPS FOR FRIDAY...WHICH IS FAIRLY ALIGNED TO THE ENSEMBLE POPS. SCHULTZ && .AVIATION... A STRONG SOUTHERLY FLOW JUST OFF OF THE SURFACE WILL RESULT IN LOW LEVEL WIND SHEAR THROUGH EARLY THIS MORNING. THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE AHEAD OF AN APPROACHING COLD FRONT. AREAS OF MVFR CEILINGS AND VISIBILITIES CAN BE EXPECTED AS THE DAY PROGRESSES AND THUNDERSTORM COVERAGE INCREASES. WINDS WILL SHIFT TO THE WEST AND NORTHWEST THIS MORNING IN JOPLIN AND IN SPRINGFIELD BY THIS AFTERNOON AS A COLD FRONT ADVANCES EASTWARD. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Sep 17, 4:21 AM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 421 AM CDT SUN SEP 17 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180900- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 421 AM CDT SUN SEP 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: NUMEROUS THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND HEAVY RAINFALL. ISOLATED SEVERE THUNDERSTORMS WILL BE CAPABLE OF WIND GUSTS TO 60 MPH. AREAS AFFECTED AND TIMING: ALL OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS TODAY. DISCUSSION: A LINE OF THUNDERSTORMS WILL CONTINUE ALONG A COLD FRONT PRESSING ACROSS EASTERN KANSAS AND INTO WESTERN MISSOURI. ALL OF THE OUTLOOK AREA CAN EXPECT THUNDERSTORMS AS THE COLD FRONT MOVES EASTWARD. DUE TO LIMITED INSTABILITY...MOST THUNDERSTORMS WILL REMAIN BELOW SEVERE LIMITS. HOWEVER...ISOLATED SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH. HEAVY RAINFALL LEADING TO ISOLATED FLOODING WILL BE THE PRIMARY HAZARD ACROSS THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY WITH THE APPROACH OF ANOTHER UPPER LEVEL DISTURBANCE. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE THUNDERSTORMS THAT DO DEVELOP...SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHULTZ
In the hours before
Special weather statement, Sep 17, 4:32 AM CDT, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 432 AM CDT SUN SEP 17 2006 KSZ073-171030- BOURBON- 432 AM CDT SUN SEP 17 2006 ...SIGNIFICANT WEATHER ALERT FOR BOURBON COUNTY UNTIL 530 AM CDT... AT 430 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KINCAID TO 10 MILES SOUTHEAST OF HUMBOLDT...OR ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF LA HARPE TO 10 MILES SOUTHEAST OF HUMBOLDT...AND MOVING EAST NORTHEAST AT 35 MPH. THESE STORMS WILL BE... NEAR UNIONTOWN BY 455 AM CDT. NEAR REDFIELD BY 505 AM CDT. NEAR FORT SCOTT BY 520 AM CDT. WINDS AROUND 50 MPH AND VERY HEAVY RAINFALL ARE EXPECTED WITH THESE STORMS. FOSTER
Local storm report, Sep 17, 9:33 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
933 AM CDT SUN SEP 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 AM HEAVY RAIN MILLER 37.21N 93.84W
09/17/2006 M3.00 INCH LAWRENCE MO CO-OP OBSERVER
THREE INCHES OF RAINFALL IN THE PAST TWO HOURS.
&&
GAGANSpecial weather statement, Sep 17, 9:49 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 949 AM CDT SUN SEP 17 2006 MOZ067-171545- ST. CLAIR- 949 AM CDT SUN SEP 17 2006 ...SIGNIFICANT WEATHER ALERT FOR ST. CLAIR COUNTY UNTIL 1045 AM CDT... AT 943 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF OSCEOLA...OR 17 MILES EAST OF EL DORADO SPRINGS...AND MOVING NORTHEAST AT 30 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. JLT
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 11:36 AM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Sep 17, 12:21 PM CDT | Flash Flood Warning | SGF | Newton | 3 hr |
Nearby
Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.